Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spectral radius algebras and shift


Author: Srdjan Petrovic
Journal: Proc. Amer. Math. Soc. 138 (2010), 1639-1644
MSC (2000): Primary 47A65; Secondary 47B15, 47B20
DOI: https://doi.org/10.1090/S0002-9939-09-10261-7
Published electronically: December 16, 2009
MathSciNet review: 2587448
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider spectral radius algebras associated to operators of the form $ h(S)$, where $ h\in H^\infty$ and $ S$ is the unilateral shift. We show that, for a large class of $ H^\infty$ functions, $ \mathcal{B}_{h(S)}$ is weakly dense in $ \mathcal{LH}$.


References [Enhancements On Off] (What's this?)

  • 1. A. Biswas, A. Lambert, and S. Petrovic, On spectral radius algebras and normal operators, Indiana Univ. Math. J. 56 (2007), no. 4, 1661-1674. MR 2354695 (2008i:47039)
  • 2. A. Lambert, S. Petrovic, Beyond hyperinvariance for compact operators. J. Funct. Anal. 219 (2005), no. 1, 93-108. MR 2108360 (2005i:47028)
  • 3. W. Rudin, Real and complex analysis. Third edition. McGraw-Hill Book Co., New York, 1987. MR 924157 (88k:00002)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A65, 47B15, 47B20

Retrieve articles in all journals with MSC (2000): 47A65, 47B15, 47B20


Additional Information

Srdjan Petrovic
Affiliation: Department of Mathematics, Western Michigan University, Kalamazoo, Michigan 49008
Email: srdjan.petrovic@wmich.edu.

DOI: https://doi.org/10.1090/S0002-9939-09-10261-7
Keywords: Spectral radius algebras, unilateral shift
Received by editor(s): February 12, 2009
Published electronically: December 16, 2009
Communicated by: Marius Junge
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society